# SDR UPS98826199

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CRACKS AT 2 SCREW HOLES, LEFT HAND LEADING EDGE AT XFS 700, BOTTOM OF LEFT WING.  FABBED REPAIR DOUBLER AND INSTALLED WITH RIVETS IAW UPS EO 5720 4082.
